MAUDE Adverse Event Report: CREAGH MEDICAL LTD. DYNAMIS AV; 0.035" WIREGUIDED PTA CATHETER

CREAGH MEDICAL LTD. DYNAMIS AV; 0.035" WIREGUIDED PTA CATHETER
Model Number UHP75124
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Pta case in which the physician used three 12x4 first choice balloons all of which experienced issues.One burst, one leaked, and one came apart where it connects to the syringe.This report focuses on the leak device.All three devices had the same lot number and expiration date (lot3 22001203, exp- 6/2/23).

Brand Name
DYNAMIS AV
Common Device Name
0.035" WIREGUIDED PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
MDR Report Key10409465
Report Number3005994106-2020-00086
Device Sequence Number11450788
Product Code LIT
UDI-Device Identifier05391525783345
UDI-Public05391525783345
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2023
Device Model NumberUHP75124
Device Lot Number22001203
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/28/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1